# SDR CA000516017

- Difficulty date: May 5, 2000
- Submitted: June 23, 2000
- Operation: General aviation
- Make and model: Beech 99
- Aircraft time: 26,767 hours
- Engine: Pwa PT6A20
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 99810057652
- Condition: Seized
- Location: Rt Mlg Internal
- Part time: 59,600 cycles
- Component: Landing Gear Act
- Stage of operation: LD
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) THE CREW ON A TRAINING FLIGHT NOTICED, AFTER A NUMBER OF TIMES CYCLING THE GEAR, THE GEAR HANDLE RED LIGHT REMAINING ON.  AS THE AIRCRAFT LANDED, THE RIGHT LANDING GEAR COLLAPSED  .MAINTENANCE FOUND THE RIGHT LANDING GEAR ACTUATOR SEIZED IN THE PARTIALLY RETRACTED POSITION. THE ACTUATOR IS BEING SENT OUT FOR EVALUATION.
